MAUDE Adverse Event Report: DEPUY SPINE INC SI APPROXIMATOR SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY SPINE INC SI APPROXIMATOR SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 279763660
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Complainant device is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, during and unknown procedure the outer sleeve of reduction tower was bent during rod reduction.Surgical delay is unknown.There were no patient consequences.Procedure outcome is unknown.Concomitant device reported: unknown rod (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
SI APPROXIMATOR SLEEVE
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11648279
Report Number1526439-2021-00690
Device Sequence Number11637093
Product Code GEA
UDI-Device Identifier10705034201054
UDI-Public(01)10705034201054
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279763660
Device Catalogue Number279763660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1